# SDR FDEA201605171631

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP INBD FWD HINGE, WING SIDE, UPPER MOUNT OTBD HOLE BORE CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-08.  EXISTING DIA: 0.943", FINAL DIA: 0.953".  MAXIMUM ALLOWABLE DIA: 0.944".  REPAIRED BUSHING, FABRICATED BY MACHINING AND INSTALLED IAW EA 1-5750-T0325475, PART 1, STEP 1A. TITLE: WINGS, FLIGHT SURFACES EO1-5750-7-5002, RT WING, OTBD FLAP INBD HINGE, WING SIDE CORROSION REPAIR.  REFER TO WRI: 57507889 FOR WORK DETAILS. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
